# SDR USAASB00214

- Difficulty date: August 10, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: A42006028305
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2602 - CAPTAIN REPORTED THAT AFTER TAKEOFF, THE LANDING GEAR HANDLE WOULD NOT MOVE PAST THE OFF POSITION TO RETRACT THE LANDING GEAR.  CREW ACCOMPLISHED ABNORMAL PROCEDURES AND RETURNED TO FIELD AT BOS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER SAFETY SENSOR (P/N MS25383-1) AND THE LANDING GEAR LEVER LATCH SOLENOID.  TESTED LANDING GEAR LEVER AND SAFETY LATCH PER MM 32-09-00.  OPERATIONAL TEST GOOD.  (M)
